Hi... my mom and I also am hypothyroid. My mother suffered from panic attacks for years. Finally after many years of suffering she has found relief of the panic attacks through thyroid medication. Yes, panic attacks definitely can be caused by hypothyroid.. also when my mother's doctor swithched her to a t4 only drug (synthroid) her panic attacks again intesified and she nearly ended up in the hospital. Long story short.. the she went back on armour thyroid which is a natural t4/t3 combination.... she went back on at a higher dose and she is now doing very well. Levoxyl is a t4 only thyroid med. Maybe it's something you want to investigate.. maybe adding a small amount of t3 (cytomel) to your levoxyl or switching to armour. I don't know if increasing levoxyl would help you as I have never been on a t4 only med. Some people DEFINITELY get more mental effects than others. I personally suffer from the whole depression thing when my thyroid is out of whack. Also some paranoia...it's wierd. Makes sense though.. when your body is hypothyroid.. your brain is too. Hang in there if you can.. maybe you can get to your doctor to see what's up.